Alert archive / Tennessee / River Flood Warnings in 2008

River Flood Warning 7, NWS Nashville, TN

April 4, 2008Hickman County, Tennessee

NWS Nashville, TN issued this river flood warning at Apr 4, 2008, 8:38 PM CDT for Hickman County, Tennessee. It took effect at Apr 5, 2008, 12:20 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2008, 8:38 PM CDT (01:38 UTC)
In effect from
Apr 5, 2008, 12:20 AM CDT
Expired
Apr 6, 2008, 9:14 AM CDT
In force
33 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Hickman County, TN

The radar

The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 23.56 ft at Apr 5, 2008, 8:00 AM CDT.

actionminormoderate15202504/0504/0604/07
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KOHX 050138
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
838 PM CDT FRI APR 04 2008

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY

.RUNOFF FROM RAINFALL HAS CAUSED AREA RIVERS TO REACH FLOOD STAGE. THE WATER 
WILL GRADUALLY MAKE ITS WAY THROUGH THE CREEKS AND STREAMS THIS EVENING...AND 
KEEP RIVER LEVELS HIGH THROUGH TONIGHT.

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

TNC135-051338-
/O.NEW.KOHX.FL.W.0006.080405T0138Z-000000T0000Z/
/LBVT1.2.ER.080404T1444Z.080405T0600Z.000000T0000Z.NO/
838 PM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM THIS EVENING UNTIL LATE SUNDAY NIGHT
* AT 08PM FRIDAY THE STAGE WAS...13.4 FEET 
* MINOR FLOODING IS FORECAST 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY MIDNIGHT TOMORROW.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO BE 
  INUNDATED. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME INUNDATED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 MAY BE 
  INUNDATED

$$

TNC081-051338-
/O.NEW.KOHX.FL.W.0007.080405T0520Z-080408T1100Z/
/CNVT1.1.ER.080405T0520Z.080406T1200Z.080408T0500Z.NO/
838 PM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DUCK RIVER AT CENTERVILLE
* FROM LATE TONIGHT UNTIL TUESDAY MORNING
* AT 08PM FRIDAY THE STAGE WAS...20.7 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE TO 
  RISE TO NEAR 24.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY TUESDAY MORNING.
* AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE 
  RIVER. HICKMAN SPRINGS ROAD...DEFEATED CREEK ROAD...AND LEATHERWOOD ROAD WILL 
  BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED 

$$
4 follow-up statements
000 
WGUS84 KOHX 051235
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CDT SAT APR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
  TENNESSEE RIVER MISSING PERRYVILLE AFFECTING DECATUR AND PERRY COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
. RAINFALL HAS ENDED ACROSS THE AREA...HOWEVER FLOODING CONTINUES DUE TO
RUNOFF THAT IS WORKING ITS WAY THROUGH THE RIVER SYSTEMS AFFECTED.  PLEASE 
CHECK THE STATEMENTS BELOW FOR DETAILS SPECIFIC TO YOUR AREA.

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.


$$

TNC135-060035-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-080408T2200Z/
/LBVT1.2.ER.080404T1444Z.080406T0600Z.080408T1600Z.NO/
735 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* UNTIL TUESDAY AFTERNOON 
* AT 07AM SATURDAY THE STAGE WAS 14.4 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET 
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO BE 
  INUNDATED. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME INUNDATED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 MAY BE 
  INUNDATED
* AT 11.5 FEET...AGRICULTURAL BOTTOMLAND FLOODS. WATER APPROACHES THE RIVER 
  ACCESS ROAD EAST OF LOBELVILLE
* AT 10.0 FEET...LOW LYING AREAS AND AGRICULTURAL BOTTOMLAND WILL FLOOD

$$

TNC081-060035-
/O.EXT.KOHX.FL.W.0007.000000T0000Z-080408T1617Z/
/CNVT1.1.ER.080405T0336Z.080406T1200Z.080408T1017Z.NO/
735 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL TUESDAY MORNING 
* AT 07AM SATURDAY THE STAGE WAS 23.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE 
  RIVER. HICKMAN SPRINGS ROAD, DEFEATED CREEK ROAD, AND LEATHERWOOD ROAD WILL BE
  IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTILALLY COVERED. IN CENTERVILLE, 
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED 
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS


$$

TNC021-060035-
/O.CON.KOHX.FL.W.0008.000000T0000Z-080406T0300Z/
/KINT1.2.ER.080404T1610Z.080404T2200Z.080405T2100Z.NO/
735 AM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* UNTIL THIS EVENING 
* AT 06AM SATURDAY THE STAGE WAS 15.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 18.0 FEET...LOW LYING AREAS OF THE NARROWS OF THE HARPETH STATE PARK BECOME
  INUNDATED.
* AT 16.0 FEET...LOW LYING AGRICULTURAL LAND AND BOTTOM LAND ADJACENT TO THE 
  RIVER BEGINS TO BE INUNDATED

$$

TNC125-147-052300-
/O.CON.KOHX.FL.W.0003.000000T0000Z-080405T2300Z/
/PORT1.1.ER.080404T1440Z.080405T0524Z.080405T1700Z.NO/
735 AM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* UNTIL THIS EVENING 
* AT 06AM SATURDAY THE STAGE WAS 34.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 30.0 FEET 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 35.0 FEET...FLOOD WATERS WILL APPROACH PORT ROYAL ROAD ALONG SULPHER FORK 
  CREEK AND THE HIGHWAY 238 BRIDGE.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.


$$

TNC039-135-060035-
/O.EXT.KOHX.FL.W.0005.080405T1229Z-000000T0000Z/
/PRVT1.1.ER.080405T1000Z.080407T0500Z.000000T0000Z.UU/
735 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER MISSING PERRYVILLE
* UNTIL FURTHER NOTICE 
* AT 06AM SATURDAY THE STAGE WAS 365.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 365.0 FEET 
* AT 367.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO FLOOD THE PARKING LOT OF 
  THE CHEROKEE HEIGHTS MARINA...AND THE INTERSECTION OF DIVIDER DRIVE AND BILL 
  PERRY DRIVE AT THE SOUTH END OF WOODLAWN SHORES. WATER ALSO BEGINS TO FLOOD 
  THE ACCESS ROAD TO YARBROS LANDING. THE BRODIES LANDING BOAT LAUNCH AREA IS 
  COMPLETELY FLOODED AT THIS LEVEL AND WATER REACHES THE INTERSECTION OF BRODIES
  LANDING ROAD AND SEARS LANE...AND IS FLOODING THE BOAT RAMP AREA OF THE 
  PERRYVILLE ACCESS AREA LANDING.
* AT 366.5 FEET...IN DECATUR COUNTY...THE BROADYS LANDING BOAT LAUNCH AREA AND 
  LOW SPOTS SOUTH OF CUB CREEK FLOOD. IN THE PERRYVILLE MARINA WATER REACHES THE
  LAST CAMPSITE ON THE SOUTH END OF THE CAMPGROUND...AND THE PICNIC AREA ON THE 
  NORTH END OF THE CAMPGROUND. EVACUATIONS OF THE PERRYVILLE MARINA AND 
  CAMPGROUND MAY BE NEEDED. WATER ALSO INUNDATES THE NORTHEAST END OF THE 
  CAMPGROUND AT BEECH BEND PARK...AND LOW SPOTS ALONG FISHERDALE LANDING ROAD 
  INCLUDING THE BOAT LAUNCH AND PARKING AREA AT THE MARINA.
* AT 366.0 FEET...IN PERRY COUNTY...LOW SPOTS ON CROOKED CREEK ROAD AND THE 
  CAMPING AREA AT THE MOUTH OF CROOKED CREEK BEGIN TO FLOOD AND MAY BE SUBJECT 
  TO CLOSURE. IN MOUSETAIL LANDING STATE PARK...CAMPING AREAS AND THE PARKING 
  AREA AT SPRING CREEK LANDING FLOOD.IN DECATUR COUNTY...IN THE WILLOW OAKS 
  LANDING CAMPGROUND FLOODING OF CAMPSITES NEAR THE RIVER BEGINS AND ACCESS 
  ROADS MAY BE IMPASSABLE. ACCESS ROADS TO PEEVAHOUSE LANDING AND IN THE 
  FISHERDALE LANDING AREA ALSO BEGIN TO FLOOD.
* AT 365.5 FEET...IN DECATUR COUNTY...IN CHEROKEE HEIGHTS THE INTERSECTION OF 
  BILL PERRY ROAD AND WOODLAND SHORES ROAD FLOODS NEAR THE BOAT LAUNCH AREA. 
  WATER BEGINS TO INUNDATE THE FISHERDALE LANDING BOAT LAUNCH AREA...THE 
  BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND THE BROADYS 
  LANDING BOAT LAUNCH AREA.
* AT 365.0 FEET...IN PERRY COUNTY...THE ACCESS ROAD TO THE BOAT LAUNCH AND 
  CAMPING AREA AT THE END OF DEER CREEK LAKE ROAD BEGIN TO FLOOD AND ACCESS MAY 
  BE LIMITED TO CAMPSITES. ACCESS ROADS TO HOMES NEAR TOMS CREEK AND ROAN CREEK 
  FLOOD...INCLUDING SPENCER ROAD. IN DECATUR COUNTY...ACCESS ROADS AND LOW LYING
  AREAS IN THE PERRYVILLE MARINA BEGIN TO FLOOD. ACCESS ROADS IN THE FISHERDALE 
  LANDING AREA...AND MOUSE TAIL ROAD LEADING TO THE BUSSELTOWN BOAT LAUNCH AREA 
  ARE FLOODED.
* AT 364.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE ACCESS ROADS 
  IN THE WILLOW OAKS LANDING CAMPGROUND...THE BUSSELTOWN BOAT LAUNCH AREA AT THE
  END OF MOUSE TAIL ROAD...AND LOW LYING AREAS AT THE RIVER BREEZE ESTATES.
* AT 363.5 FEET...IN DECATUR COUNTY...WATER INUNDATES THE BOAT LAUNCH AREA AT 
  THE NORTH END OF WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS...AND THE LOW LYING 
  AREAS OF THE BOAT LAUNCH AT THE END OF BRODIES LANDING ROAD.
* AT 363.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE ACCESS ROADS IN 
  THE LOST CREEK MARINA. ACCESS TO THE BOAT DOCKS MAY BE LIMITED.
* AT 362.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE BOAT LAUNCH 
  AREA ON WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS.
* AT 362.0 FEET...IN PERRY COUNTY...PORTIONS OF THE CROOKED CREEK CAMPGROUND AND
  MARINA NEAR THE BOAT LAUNCH AREA BECOME INUNDATED...AS WELL AS THE ACCESS ROAD
  TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE 
  BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK AND CHEROKEE HEIGHTS BECOME 
  INUNDATED. AT WILLOW OAKS LANDING CAMPGROUND...WATER BEGINS TO INUNDATE PICNIC
  AREAS AND CAMPSITES NEAR THE RIVER.
* AT 361.0 FEET...IN DECATUR COUNTY...WATER INUNDATES THE PICNIC AREA NEAR THE 
  BOAT LAUNCH AT THE NORTH END OF WOODLAWN SHORES. LOW LYING AGRICULTURAL LAND 
  ALONG THE RIVER ALSO BEGINS TO BE INUNDATED.

$$
000 
WGUS84 KOHX 051440
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
940 AM CDT SAT APR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
  TENNESSEE RIVER AT PERRYVILLE AFFECTING DECATUR AND PERRY COUNTIES 
 
.RUNOFF FROM RECENT RAINFALL CONTINUES TO CAUSE FLOODING ON SOME OF THE 
LARGER RIVERS IN MIDDLE TENNESSEE. WATER LEVELS ARE EXPECTED TO REMAIN 
HIGH THROUGH THE WEEKEND FOR MOST RIVERS.

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

TNC135-060240-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-080408T1200Z/
/LBVT1.2.ER.080404T1444Z.080406T0600Z.080408T0600Z.NO/
940 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* UNTIL TUESDAY MORNING 
* AT 09AM SATURDAY THE STAGE WAS 14.3 FEET 
* MINOR FLOODING IS OCCURRING
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR 14.0 FEET THROUGH THIS 
  AFTERNOON.
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO BE 
  INUNDATED. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME INUNDATED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 MAY BE 
  INUNDATED

$$

TNC081-060240-
/O.EXT.KOHX.FL.W.0007.000000T0000Z-080408T1536Z/
/CNVT1.1.ER.080405T0336Z.080406T1200Z.080408T0936Z.NO/
940 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL TUESDAY MORNING 
* AT 09AM SATURDAY THE STAGE WAS 23.5 FEET 
* MINOR FLOODING IS OCCURRING
* FLOOD STAGE IS 22.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE 
  RIVER. HICKMAN SPRINGS ROAD...DEFEATED CREEK ROAD...AND LEATHERWOOD ROAD WILL 
  BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER.
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... 
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.

$$

TNC125-147-052300-
/O.CON.KOHX.FL.W.0003.000000T0000Z-080405T2300Z/
/PORT1.1.ER.080404T1440Z.080405T0524Z.080405T1700Z.NO/
940 AM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* UNTIL THIS EVENING 
* AT 09AM SATURDAY THE STAGE WAS 34.1 FEET 
* MINOR FLOODING IS OCCURRING
* FLOOD STAGE IS 30.0 FEET 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL THIS AFTERNOON.
* AT 35.0 FEET...FLOOD WATERS WILL APPROACH PORT ROYAL ROAD ALONG SULPHER FORK 
  CREEK AND THE HIGHWAY 238 BRIDGE.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238.

$$

TNC039-135-060240-
/O.CON.KOHX.FL.W.0005.000000T0000Z-000000T0000Z/
/PRVT1.1.ER.080405T1000Z.080407T0500Z.000000T0000Z.UU/
940 AM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL FURTHER NOTICE 
* AT 09AM SATURDAY THE STAGE WAS 365.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR 366.5 FEET BY SUNDAY NIGHT
* FLOOD STAGE IS 365.0 FEET 
* AT 367.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO FLOOD THE PARKING LOT OF 
  THE CHEROKEE HEIGHTS MARINA...AND THE INTERSECTION OF DIVIDER DRIVE AND BILL 
  PERRY DRIVE AT THE SOUTH END OF WOODLAWN SHORES. WATER ALSO BEGINS TO FLOOD 
  THE ACCESS ROAD TO YARBROS LANDING. THE BRODIES LANDING BOAT LAUNCH AREA IS 
  COMPLETELY FLOODED AT THIS LEVEL AND WATER REACHES THE INTERSECTION OF BRODIES
  LANDING ROAD AND SEARS LANE...AND IS FLOODING THE BOAT RAMP AREA OF THE 
  PERRYVILLE ACCESS AREA LANDING.
* AT 366.5 FEET...IN DECATUR COUNTY...THE BROADYS LANDING BOAT LAUNCH AREA AND 
  LOW SPOTS SOUTH OF CUB CREEK FLOOD. IN THE PERRYVILLE MARINA WATER REACHES THE
  LAST CAMPSITE ON THE SOUTH END OF THE CAMPGROUND...AND THE PICNIC AREA ON THE 
  NORTH END OF THE CAMPGROUND. EVACUATIONS OF THE PERRYVILLE MARINA AND 
  CAMPGROUND MAY BE NEEDED. WATER ALSO INUNDATES THE NORTHEAST END OF THE 
  CAMPGROUND AT BEECH BEND PARK...AND LOW SPOTS ALONG FISHERDALE LANDING ROAD 
  INCLUDING THE BOAT LAUNCH AND PARKING AREA AT THE MARINA.
* AT 366.0 FEET...IN PERRY COUNTY...LOW SPOTS ON CROOKED CREEK ROAD AND THE 
  CAMPING AREA AT THE MOUTH OF CROOKED CREEK BEGIN TO FLOOD AND MAY BE SUBJECT 
  TO CLOSURE. IN MOUSETAIL LANDING STATE PARK...CAMPING AREAS AND THE PARKING 
  AREA AT SPRING CREEK LANDING FLOOD. IN DECATUR COUNTY...IN THE WILLOW OAKS 
  LANDING CAMPGROUND FLOODING OF CAMPSITES NEAR THE RIVER BEGINS AND ACCESS 
  ROADS MAY BE IMPASSABLE. ACCESS ROADS TO PEEVAHOUSE LANDING AND IN THE 
  FISHERDALE LANDING AREA ALSO BEGIN TO FLOOD.
* AT 365.5 FEET...IN DECATUR COUNTY...IN CHEROKEE HEIGHTS THE INTERSECTION OF 
  BILL PERRY ROAD AND WOODLAND SHORES ROAD FLOODS NEAR THE BOAT LAUNCH AREA. 
  WATER BEGINS TO INUNDATE THE FISHERDALE LANDING BOAT LAUNCH AREA...THE 
  BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND THE BROADYS 
  LANDING BOAT LAUNCH AREA.
* AT 365.0 FEET...IN PERRY COUNTY...THE ACCESS ROAD TO THE BOAT LAUNCH AND 
  CAMPING AREA AT THE END OF DEER CREEK LAKE ROAD BEGIN TO FLOOD AND ACCESS MAY 
  BE LIMITED TO CAMPSITES. ACCESS ROADS TO HOMES NEAR TOMS CREEK AND ROAN CREEK 
  FLOOD...INCLUDING SPENCER ROAD. IN DECATUR COUNTY...ACCESS ROADS AND LOW LYING
  AREAS IN THE PERRYVILLE MARINA BEGIN TO FLOOD. ACCESS ROADS IN THE FISHERDALE 
  LANDING AREA...AND MOUSE TAIL ROAD LEADING TO THE BUSSELTOWN BOAT LAUNCH AREA 
  ARE FLOODED.

$$
000 
WGUS84 KOHX 060237
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CDT SAT APR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
  TENNESSEE RIVER AT PERRYVILLE AFFECTING DECATUR AND PERRY COUNTIES 
 
.RUNOFF FROM RECENT RAINFALL CONTINUES TO CAUSE FLOODING ON SOME OF THE 
LARGER RIVERS IN MIDDLE TENNESSEE. WATER LEVELS ARE EXPECTED TO REMAIN 
HIGH THROUGH THE WEEKEND FOR MOST RIVERS.

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

TNC135-061437-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-080408T0600Z/
/LBVT1.2.ER.080404T1444Z.080406T0600Z.080408T0000Z.NO/
937 PM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* UNTIL LATE MONDAY NIGHT 
* AT 09PM SATURDAY THE STAGE WAS 15.2 FEET AND RISING
* FLOOD STAGE IS 14.0 FEET 
* FORECAST...THE RIVER WILL RISE TO NEAR 15.5 FEET TONIGHT
* AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO BE 
  INUNDATED. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME INUNDATED AS WELL.
* AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 MAY BE 
  INUNDATED

$$

TNC081-061437-
/O.EXT.KOHX.FL.W.0007.000000T0000Z-080407T0700Z/
/CNVT1.1.ER.080405T0336Z.080405T1730Z.080407T0100Z.NO/
937 PM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL LATE SUNDAY NIGHT 
* AT 09PM SATURDAY THE STAGE WAS 23.0 FEET AND FALLING
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.

$$

TNC039-135-061437-
/O.CON.KOHX.FL.W.0005.000000T0000Z-000000T0000Z/
/PRVT1.1.ER.080405T1000Z.080407T0500Z.000000T0000Z.UU/
937 PM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL FURTHER NOTICE 
* AT 09PM SATURDAY THE STAGE WAS 365.6 FEET AND RISING
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 365.0 FEET 
* FORECAST...THE RIVER WILL RISE TO NEAR 366.5 FEET BY TOMORROW EVENING
* AT 367.0 FEET...IN DECATUR COUNTY...WATER BEGINS TO FLOOD THE PARKING LOT OF 
  THE CHEROKEE HEIGHTS MARINA...AND THE INTERSECTION OF DIVIDER DRIVE AND BILL 
  PERRY DRIVE AT THE SOUTH END OF WOODLAWN SHORES. WATER ALSO BEGINS TO FLOOD 
  THE ACCESS ROAD TO YARBROS LANDING. THE BRODIES LANDING BOAT LAUNCH AREA IS 
  COMPLETELY FLOODED AT THIS LEVEL AND WATER REACHES THE INTERSECTION OF BRODIES
  LANDING ROAD AND SEARS LANE...AND IS FLOODING THE BOAT RAMP AREA OF THE 
  PERRYVILLE ACCESS AREA LANDING.
* AT 366.5 FEET...IN DECATUR COUNTY...THE BROADYS LANDING BOAT LAUNCH AREA AND 
  LOW SPOTS SOUTH OF CUB CREEK FLOOD. IN THE PERRYVILLE MARINA WATER REACHES THE
  LAST CAMPSITE ON THE SOUTH END OF THE CAMPGROUND...AND THE PICNIC AREA ON THE 
  NORTH END OF THE CAMPGROUND. EVACUATIONS OF THE PERRYVILLE MARINA AND 
  CAMPGROUND MAY BE NEEDED. WATER ALSO INUNDATES THE NORTHEAST END OF THE 
  CAMPGROUND AT BEECH BEND PARK...AND LOW SPOTS ALONG FISHERDALE LANDING ROAD 
  INCLUDING THE BOAT LAUNCH AND PARKING AREA AT THE MARINA.
* AT 366.0 FEET...IN PERRY COUNTY...LOW SPOTS ON CROOKED CREEK ROAD AND THE 
  CAMPING AREA AT THE MOUTH OF CROOKED CREEK BEGIN TO FLOOD AND MAY BE SUBJECT 
  TO CLOSURE. IN MOUSETAIL LANDING STATE PARK...CAMPING AREAS AND THE PARKING 
  AREA AT SPRING CREEK LANDING FLOOD.IN DECATUR COUNTY...IN THE WILLOW OAKS 
  LANDING CAMPGROUND FLOODING OF CAMPSITES NEAR THE RIVER BEGINS AND ACCESS 
  ROADS MAY BE IMPASSABLE. ACCESS ROADS TO PEEVAHOUSE LANDING AND IN THE 
  FISHERDALE LANDING AREA ALSO BEGIN TO FLOOD.
* AT 365.5 FEET...IN DECATUR COUNTY...IN CHEROKEE HEIGHTS THE INTERSECTION OF 
  BILL PERRY ROAD AND WOODLAND SHORES ROAD FLOODS NEAR THE BOAT LAUNCH AREA. 
  WATER BEGINS TO INUNDATE THE FISHERDALE LANDING BOAT LAUNCH AREA...THE 
  BUSSELTOWN BOAT LAUNCH AREA AT THE END OF MOUSE TAIL ROAD...AND THE BROADYS 
  LANDING BOAT LAUNCH AREA.
* AT 365.0 FEET...IN PERRY COUNTY...THE ACCESS ROAD TO THE BOAT LAUNCH AND 
  CAMPING AREA AT THE END OF DEER CREEK LAKE ROAD BEGIN TO FLOOD AND ACCESS MAY 
  BE LIMITED TO CAMPSITES. ACCESS ROADS TO HOMES NEAR TOMS CREEK AND ROAN CREEK 
  FLOOD...INCLUDING SPENCER ROAD. IN DECATUR COUNTY...ACCESS ROADS AND LOW LYING
  AREAS IN THE PERRYVILLE MARINA BEGIN TO FLOOD. ACCESS ROADS IN THE FISHERDALE 
  LANDING AREA...AND MOUSE TAIL ROAD LEADING TO THE BUSSELTOWN BOAT LAUNCH AREA 
  ARE FLOODED.

$$
000 
WGUS84 KOHX 061414
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
914 AM CDT SUN APR 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY
 
.THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO SUBSIDE THROUGH 
THIS AFTERNOON.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

TNC081-061444-
/O.CAN.KOHX.FL.W.0007.000000T0000Z-080406T2052Z/
/CNVT1.1.ER.080405T0336Z.080405T1730Z.080406T1452Z.NO/
914 AM CDT SUN APR 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE DUCK RIVER AT CENTERVILLE
* AT 09AM SUNDAY THE STAGE WAS 21.9 FEET 
* FLOOD STAGE IS 22.0 FEET 
* THE RIVER WILL CONTINUE TO FALL THROUGH THIS AFTERNOON.
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.

$$

LAROSA

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 4, 3:27 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Apr 4, 3:27 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
327 PM CDT FRI APR 4 2008

.DISCUSSION...
LARGE AREA OF RAIN AND EMBEDDED ISOLATED THUNDERSTORMS IS STILL
COVERING MUCH OF THE MID STATE. THE ACTIVITY EXTENDS BACK TO THE
WEST ACROSS WESTERN TN WHERE IT IS MORE SCATTERED. HEAVIER SHOWERS
ARE NOTED ACROSS MUCH OF THE NORTHERN HALF OF MS.

THE FRONTAL BOUNDARY IS STILL TO THE NORTH OF NASHVILLE AND IT
APPEARS THAT IT NOW EXTENDS FROM THE FAR NW PORTION OF THE CWA
SOUTHWEST TO JUST SOUTH OF MEMPHIS. RAINFALL COVERAGE HAS BEGUN TO
DECREASE SOME AS WELL AS THE INTENSITY.

THE HEAVIER RAINFALL ACROSS NORTHERN MS SHOULD STAY TO THE SOUTH
OF TN.

FOR THE FCST...THE FLOOD WARNINGS AND ADVISORIES WILL CONTINUE
TONIGHT. ALTHOUGH THE CHANCE OF HEAVIER RAINFALL WILL BE LESS AND
WILL BE CONFINED TO SOUTHERN MIDDLE TN. OTHERWISE...MODERATE
RAINFALL TO CONTINUE STATEWIDE SO THE THREAT FOR ADDITIONAL FLOODING
WILL PERSIST.

SHOULD SEE THE ACTIVITY BEGIN TO DIMINISH FROM NW TO SOUTHEAST LATER
THIS EVENING. BUT WITH THIS TYPE OF SCENARIO...FLOODING CAN STILL
OCCUR EVEN SEVERAL HOURS AFTER THE RAINFALL ENDS.

POPS TONIGHT WILL BE MOSTLY IN THE LIKLEY TO CATEGORICAL RANGE.
POPS FOR SATURDAY WILL BE CONFINED TO THE MORNING HOURS AND WILL
BE AROUND 20 PERCENT CENTRAL ZONES TO 40 PERCENT FOR THE PLATEAU.
ALL PRECIP SHOULD END BY MIDDAY WITH PARTIAL CLEARING COMMENCING
FROM WEST TO EAST IN THE AFTERNOON.

SEASONAL TEMPS AND DRIER WEATHER WILL MOVE IN FOR SATURDAY NIGHT AND
WILL LAST THROUGH MONDAY.

IN THE EXT FCST...ANOTHER WET PERIOD IS COMING UP AS ANOTHER COLD
FRONT MOVES OUR WAY...STALLS...AND THEN LIFTS NORTHWARD AS A WARM
FRONT. IN FACT...TUES THROUGH THURSDAY WILL CARRY 3O TO 40 POPS WITH
SHOWERS AND TSTMS BEING THE PRECIP TYPE.

TEMPS THROUGH THE PERIOD WILL BE ABOVE NORMAL AS WE GET INTO A
PATTERN WHEREBY WE HAVE A SOUTHWESTERLY FLOW ALOFT AND HIGHER
HEIGHT VALUES.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WARNING FOR ALL OF MIDDLE TN TO THE WEST OF THE PLATEAU UNTIL
9 AM SATURDAY.
FLOOD ADVISORY FOR THE PLATEAU UNTIL 9 AM SATURDAY.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      48  62  43  71 /  70  20   0   0
CLARKSVILLE    43  64  41  70 /  50  10   0   0
CROSSVILLE     49  59  42  68 / 100  40   0   0
COLUMBIA       49  63  44  72 /  80  20   0   0
LAWRENCEBURG   50  64  44  74 /  80  10   0   0
WAVERLY        45  64  43  71 /  70  10   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:38 PM CDTRiver Flood WarningOHXPerry48 hr
Apr 5, 5:28 AM CDTRiver Flood WarningOHXCheatham4 hr
Apr 5, 2:51 PM CDTDense Fog AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more18 hr

Nearby

River Flood Warnings in Tennessee, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.